# SDR CA000410038

- Difficulty date: April 5, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 35602430
- Condition: Failed
- Location: Engine
- Component: Overheat Detecti
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) 14TH STAGE DUCT WARNING MESSAGE IN CRUISE.  SENSING ELEMENT REPLACED.
